# SDR 2020F00050

- Difficulty date: November 30, 2019
- Submitted: November 30, 2019
- Operation: General aviation
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 44922
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H WING, OVERWING EXTERIOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED POWER SUPPLY M731 IAW MM 33-51-07. OPS CHECK GOOD. IAW MM 33-51-00.
